# SDR DALA2022081005465

- Difficulty date: August 7, 2022
- Submitted: August 10, 2022
- Operation: Air carrier
- Aircraft: N373DA
- Make and model: Boeing 737832
- Aircraft serial: 29621
- Aircraft time: 71,883 hours, 29,706 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Plate
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2355214) DURING INSPECTION FOUND CORROSION ON SIDE PLATE RH IN STA 727F TO 767 AT AFT CARGO COMPARTMENT. SIDE PLATE RH IN STA 727F TO 767 AT AFT CARGO COMPARTMENT WAS REPLACED PER B737-800 SRM 51-40-02-0G.
